[Ibogaine] newbie intro + mixing Ibo and Kratom question

simon loxton simonloxton at yahoo.co.uk
Mon Jan 26 08:13:42 EST 2009


As someone that quickly builds up a tolerance to drugs; and liked them a lot; I can with the utmost conviction say that this is very unlikely to happen with iboga. I don't particularly "like" the experience but find the after effects well worth it. I say unlikely because you never know; there may be some individual with a psychological issue that could lead to misuse.

the only remotely related thing I can report on is topic is that some people in Gabon have or do use it to get out of their heads on occasion.




________________________________
From: sitkaa <athabaskana at gmail.com>
To: The Ibogaine List <ibogaine at mindvox.com>
Sent: Sunday, 25 January, 2009 8:11:28
Subject: Re: [Ibogaine] newbie intro + mixing Ibo and Kratom question


This begs the question: can repeated lose dosages of Ibogaine hcl be addictive? Personally, I doubt it - but I have been proven wrong many times on this list.

BTW, FYI : http://radicalfilms.co.uk/2009/01/04/cell-phones-can-and-are-being-used-as-bugs-highly-recommended/

(1st half has to do with cell phones, 2nd half deals with email - as P.K. Dick taught us... But still, it hardly scratches the surface. The end is nie, and we can't even talk about who is doing it.)



On Sat, Jan 24, 2009 at 11:37 AM, Matt Shriver <ibogamail at gmail.com> wrote:

Hi George

The protocol for the list is basically post whatever you want with the
understanding that if it isn't vaguely ibogaine or Philip K Dick
related some people might get a little irritated.  Most won't, or at
least most won't say anything.  And life will go on.

I doubt you will find very much experience with a long, slow ibogaine
detox here.  In fact I am less than convinced of the feasibility of
such a thing myself.  Although it is dangerous, I have heard of using
low dose ibogaine to taper an opiate dependence by taking the two
concurrently.  The idea being that the low dose of ibogaine will lower
your tolerance enough to reduce opiate intake over time.  The dangerous
part being that if you take ibogaine concurrently with opiates you may
well lower your tolerance enough to make the opiate dose fatal.

If you are able to reduce the opiate dose sufficiently, either through
this method or just normal tapering, then the flood dose needed to do a
more traditional ibogaine detox need not be so large.  

I have never messed with kratom and based on what I have read about it
I would never risk touching it now.  It totally sounds like it would be
addictive for me and I have no interest in becoming addicted to
anything again.  But others here might be able to shed some light on
the relationship between kratom and ibogaine.

I am curious though, is this description "On a full detox, I need
A+E/ER care within hours of starting.. Extremely
laboured breathing, heart pain and palpitations, postural hypotension
so bad I faint with uncontrollable spasms on the way down to the floor,
think.....bad imitation of Elvis shaky legs dance!" something that
actually happened when you took ibogaine?  I am not sure I understand
what you were saying.  If you are saying this is something that
happened when you took ibogaine in the past then if I were you I would
be sure to get a total checkup before even touching a small dose
again.  Some of these symptoms sound like they could be the presyncope
(or syncope if you actually lost consciousness) that is a sign of
prolonged QT syndrome which really only has one other symptom which is
sudden death.  If you do have prolonged QT you probably really
shouldn't consider ibogaine an option for you at all.  

Matt


      
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090126/f5ccc286/attachment.html>


More information about the Ibogaine mailing list